Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 128043, 15 pages
http://dx.doi.org/10.1155/2013/128043
Research Article

Fractional Sobolev Spaces via Riemann-Liouville Derivatives

Faculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Lodz, Poland

Received 31 July 2013; Accepted 19 October 2013

Academic Editor: Ismat Beg

Copyright © 2013 Dariusz Idczak and Stanisław Walczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brezis, Analyse Fonctionnelle, Theorie et Applications, Masson, Paris, France, 1983. View at MathSciNet
  2. R. A. Adams, Sobolev Spaces, Academic Press, New York, Ny, USA, 1975. View at MathSciNet
  3. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives—Theory and Applications, Gordon and Breach Science Publishers, Amsterdam, The Netherlands, 1993. View at MathSciNet
  4. L. Bourdin and D. Idczak, “Fractional fundamental lemma and fractional integration by parts formula—applications to critical points of Bolza functionals and to linear boundary value problems,” submitted.
  5. D. Idczak and M. Majewski, “Fractional fundamental lemma of order α(n1/2,n) with nN, n2,” Dynamic Systems and Applications, vol. 21, no. 2-3, pp. 251–268, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Idczak and S. Walczak, “A fractional imbedding theorem,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 418–425, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Idczak and S. Walczak, “Compactness of fractional imbeddings,” in Proceedings of the 17th International Conference on Methods & Models in Automation & Robotics (MMAR '12), pp. 585–588, 2012.
  8. L. W. Kantorowitch and G. P. Akilov, Functional Analysis, Science, Moscow, Russia, 1984, (Russian).
  9. M. W. Michalski, “Derivatives of noninteger order and their applications,” in Dissertationes Mathematicae, vol. 338, Polish Academy of Sciences, Warsaw, Poland, 1993. View at Google Scholar
  10. L. Bourdin, “Existence of a weak solution for fractional Euler-Lagrange equations,” Journal of Mathematical Analysis and Applications, vol. 399, no. 1, pp. 239–251, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Kamocki and M. Majewski, “On a fractional Dirichlet problem,” in Proceedings of the 17th International Conference on Methods & Models in Automation & Robotics (MMAR '12), pp. 60–63, 2012.